MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH COMPACT PLUS (FEMALE)

COLOPLAST A/S SPEEDICATH COMPACT PLUS (FEMALE)
Model Number 2881401400
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Pain (1994); Kidney Infection (4502)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the information available, this complaint describes a harm to a female end-user who have been catheterizing with speedicath compact plus for more than 2 years.The end-user stated that she used two catheters with rough eyelets that scratched her urethra upon entering and withdrawing the catheter.The end-user stated it was painful to use the catheters but confirmed there was no bleeding.The end-user stated that three days after using the rough catheters, she had to go to the emergency room due to a kidney infection.The end-user was hospitalized for four days.She was treated with an 18-day antibiotic infusion treatment.The end-user has since recovered for the kidney infection.It is unclear if the end-user continues to perform intermittent self- catheterization.No further information was provided.
 
Additional Manufacturer Narrative
2 closed samples of this lot were tested.All samples met production requirements.The quality engineer checked the manufacturing process related to the given finished goods lot number and no nonconformities were found that were related to this event.A review of the production documents did not reveal any non-conformity that are related to this event.

Brand Name
SPEEDICATH COMPACT PLUS (FEMALE)
Common Device Name
SPEEDICATH COMPACT PLUS (FEMALE)
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST HUNGARY - NYI
coloplast utca 2
nyírbátor 4300
HU   4300
Manufacturer Contact
usgab giovanna abugre
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key15299942
Report Number3006606901-2022-00016
Device Sequence Number2407282
Product Code GBM
UDI-Device Identifier05708932020633
UDI-Public05708932020633
Combination Product (Y/N)N
PMA/510(K) Number
K072808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/04/2023
Device Model Number2881401400
Device Catalogue Number28814
Device Lot Number8293501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date08/26/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale